# SDR C2XA01IA173

- Difficulty date: March 21, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3499, THE CREW REPORTED A FAINT SMELL AND SMOKE IN THE CABIN DURING TAXI AFTER SHUTTING DOWN THE NUMBER ONE ENINE.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE ENGINES AND AIR CONDITIONING SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
